Ask a doctor

Radiesse Injected to the Lines Between my Brows Caused Pain

I've been taking Tylenol, but believe it or not, it still hurts a lot. Is this common for that area? It's just a little swollen.

Doctor Answers (1)

Pain from Radiesse

+1
Pain in the glabella could hurt if it wasn't mixed with local anesthetic, if the needles bruised the bone, or if some vessels got occluded (filled). Radiesse is thicker for this area than normally recommended so make sure with your doctor that everything is OK. If your injection was just a few hours ago, call your doctor immediately.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.